MathSciNet Relay Station
MathSciNet bibliographic data
MR825714 (87m:35159) 35P05 (35Q20 76X05 82A45)
Degond, Pierre Spectral theory of the linearized Vlasov-Poisson equation. Trans. Amer. Math. Soc. 294 (1986), no. 2, 435–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement